Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/142070
Title: The Kierstead's Conjecture and limitwise monotonic functions
Authors: Wu, Guohua
Zubkov, Maxim
Keywords: Science::Mathematics
Issue Date: 2018
Source: Wu, G., & Zubkov, M. (2018). The Kierstead's Conjecture and limitwise monotonic functions. Annals of Pure and Applied Logic, 169(6), 467-486. doi:10.1016/j.apal.2018.01.003
Journal: Annals of Pure and Applied Logic
Abstract: In this paper, we prove Kierstead's conjecture for linear orders whose order types are ∑q∈QF(q), where F is an extended 0′-limitwise monotonic function, i.e. F can take value ζ. Linear orders in our consideration can have finite and infinite blocks simultaneously, and in this sense our result subsumes a recent result of C. Harris, K. Lee and S.B. Cooper, where only those linear orders with finite blocks are considered. Our result also covers one case of R. Downey and M. Moses' work, i.e. ζ⋅η. It covers some instances not being considered in both previous works mentioned above, such as m⋅η+ζ⋅η+n⋅η, for example, where m,n>0.
URI: https://hdl.handle.net/10356/142070
ISSN: 0168-0072
DOI: 10.1016/j.apal.2018.01.003
Rights: © 2018 Elsevier B.V. All rights reserved.
Fulltext Permission: none
Fulltext Availability: No Fulltext
Appears in Collections:SPMS Journal Articles

Google ScholarTM

Check

Altmetric


Plumx

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.